A Caltech Library Service

Categorification at prime roots of unity and hopfological finiteness

Qi, You and Sussan, Joshua (2017) Categorification at prime roots of unity and hopfological finiteness. In: Categorification and higher representation theory. Contemporary Mathematics . No.683. American Mathematical Society , Providence, RI, pp. 261-286. ISBN 978-1-4704-2460-2.

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We survey some recent results in hopfological algebra and the program of categorification at prime roots of unity. A categorical Jones-Wenzl projector at prime roots of unity is studied, and it is shown that this projector is hopfologically finite in special characteristics, while generically it is infinite.

Item Type:Book Section
Related URLs:
URLURL TypeDescription Paper
Qi, You0000-0001-7790-6052
Sussan, Joshua0000-0003-1166-1376
Additional Information:© 2017 American Mathematical Society. The authors are very grateful to Mikhail Khovanov for his support and encouragement, as well as sharing with us his insights on the subject. The authors would also like to thank Catharina Stroppel for helpful discussions about categorifying Jones-Wenzl projectors. J.S. was supported by NSF grant DMS-1407394, PSC-CUNY Award 67144-00 45, and an Alfred P. Sloan Foundation CUNY Junior Faculty Award.
Funding AgencyGrant Number
City University of New York67144-00 45
Alfred P. Sloan FoundationUNSPECIFIED
Subject Keywords:Categorification, hopfological algebra, prime roots of unity
Series Name:Contemporary Mathematics
Issue or Number:683
Classification Code:2010 Mathematics Subject Classification: Primary 81R50; Secondary 16E20, 16E35
Record Number:CaltechAUTHORS:20190814-151434987
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:97899
Deposited By: Tony Diaz
Deposited On:15 Aug 2019 17:19
Last Modified:16 Nov 2021 17:35

Repository Staff Only: item control page